Health knowledge made personal
Join this community!
› Share page:

At what point does a Doctor quit increasing medication to control seizures?


Posted by THATGRLAGAIN

My granddaughter is 7 1/2 years old. She's been taking Depakote sprinkles 125mg and Topomax 25mg since she was 3mos. old.  Since January 2007, the Depakote has been increased from 125-250mg (as needed) to 1000mg a day. On June 12, 2009, they cut it back 875mg.  I going to meet with her Doctor, June 18, 2009, to find out what's going on with her.  CPS came in, on Jan. 24, 2007, and removed her from our home. It's now been 17mos. since she's been gone.  I've always been on top of her condition, which is Agenisis of the Corpus Collasum. She suffers with severe seizure disorder and the brain malformation.  There's also a problem with her hypothalamus, that causes her not to sweat.  An IEP was held at our house, Jan. 2007, to discuss what services she would be entitled to, and when I got her out of bed her skin was modeled.  They said she had hypothermia and removed her from our home.  CPS cut me out of all her medical care and educational needs. I just came upon your web site and I'm hoping that you can help me with any information you can. She's been he the ER several times in the last 17mos. because nobody seems to know how to handle her seizures, so they just and another dose.  I look forward to hearing from you.  Thank you 
 
Post an answer
Write a comment: